Black Hair Media Forum Homepage
BHM BHM BHM
Forum Home Forum Home > Lets Talk > Talk, Talk, and More Talk (Newbies)
  New Posts New Posts RSS Feed - DEPO PROVERA SHOT - I HATE IT!
  FAQ FAQ  Forum Search   Register Register  Login Login
Extensions Plus
 

DEPO PROVERA SHOT - I HATE IT!

 
 Post Reply Post Reply Page  12>






Author
keesee View Drop Down
New Member
New Member


Joined: May 24 2010
Status: Offline
Points: 67
Post Options Post Options   Thanks (2) Thanks(2)   Quote keesee Quote  Post ReplyReply Direct Link To This Post Topic: DEPO PROVERA SHOT - I HATE IT!
    Posted: Aug 28 2013 at 9:55pm
Let me first say that the shot has been extremely effective... I have been doing it like a bunny and haven't got pregnant. But at this point, I'd rather have a few dozen then deal with these crazy ass side effects.
 
A little background, I got the shot for the FIRST TIME EVER, back in June. And I didn't even ask for it. It was a hot summer day, lol - and me and my boo were doing what grown folks do and something happened - a couple hours later I found myself in the hospital with severe and heavy blood clots. 4 days and 2 hospitals later I was discharged not knowing what really happened and a first time depo shot recipient (sp?).
 
It's been almost 3 months, and about time for the next shot - which I plan on NEVER GETTING. Why? Because this beast of a drug is about to ruin my relationship. Not only have I been bleeding for most of the time on this thing - the only explanation my obgyn can give me is "You'll bleed till the 2nd shot". Um no, I'd rather have periods so I know when their coming. I've recently been bleeding for almost 3 weeks. Nothing heavy, but I'm going through panty liners and my dude is forgetting how I taste (sorry ya'll). But that isn't the worst part or even the main issue.
 
This sh*t is making me so frekaing emotional. I'm crying at everything and getting pissed at nothing. He told me this ain't what he fell in love with. Everyday I'm finding myself apologizing for my eractic behavior but its worse for me because I don't know why I'm acting like this. This isn't me, and I don't like this sh*t. I'm pushing him away and I can't deal with this. I know I'm outside of myself and I don't know what to do to curb these effects. I have more than a month before this thing is supposed to wear off. What should I do, can I take something to counter act these emotions.
 
I'm on the worst emotional rollercoaster and I don't even like rides!
 
Has anyone ever taken and experienced the same?
Back to Top
Sponsored Links


Back to Top
sexyandfamous View Drop Down
VIP Member
VIP Member
Avatar

Joined: Nov 06 2012
Location: Los Angeles, CA
Status: Offline
Points: 45817
Post Options Post Options   Thanks (0) Thanks(0)   Quote sexyandfamous Quote  Post ReplyReply Direct Link To This Post Posted: Aug 29 2013 at 12:41am
Did you request depo provera?
The bleeding started BEFORE you took it. It could be something else.
Back to Top
Lady ICE View Drop Down
Elite Member
Elite Member
Avatar

Joined: Jun 07 2007
Location: Gotham City
Status: Offline
Points: 278186
Post Options Post Options   Thanks (0) Thanks(0)   Quote Lady ICE Quote  Post ReplyReply Direct Link To This Post Posted: Aug 29 2013 at 4:42am
my problem was, that shot made me gain weight. gained 10 pounds in a month...c'mon..
never again.

Back to Top
Up&Out39 View Drop Down
VIP Member
VIP Member
Avatar

Joined: May 21 2013
Status: Offline
Points: 5865
Post Options Post Options   Thanks (0) Thanks(0)   Quote Up&Out39 Quote  Post ReplyReply Direct Link To This Post Posted: Aug 29 2013 at 7:45am
GIRL I feel it! I got my depo about a month and a half ago. Just beginning of last week, I started bleeding. I was like "okay whatever...I don't see my boo for another2 weeks anyway. I can wait." BUT I AM STILL BLEEDING!! like w t f. Its not a lot, but everytime I wipe, there's a lil something. What if my dude wants to go down on me, what am I supposed to say... "oh hey, naa son! I'm bleeding"...that would turn him off forsure. 


And yesss I've been emotional too!I got in a disagreement with my best friend over somethng silly. And I almost lost my guy because I was being emtionally clingy lashing out and crying and UGHHHH. I've learned to control my emotions though so its not that bad

Luckily, I didnt gain any weight. BUT I STILL WANT THIS BLEEDING TO STOPPPPPPP! goodness.

Does anyone know of any other birthcontrol I can take that is as effective as the depo but doesnt give these dumb side effects??
Back to Top
Brjasuga51 View Drop Down
VIP Member
VIP Member
Avatar

Joined: May 07 2013
Location: NYC
Status: Online
Points: 31946
Post Options Post Options   Thanks (0) Thanks(0)   Quote Brjasuga51 Quote  Post ReplyReply Direct Link To This Post Posted: Aug 29 2013 at 8:06am
OP ask your GYN to prescribe something else for you.
Back to Top
keesee View Drop Down
New Member
New Member


Joined: May 24 2010
Status: Offline
Points: 67
Post Options Post Options   Thanks (1) Thanks(1)   Quote keesee Quote  Post ReplyReply Direct Link To This Post Posted: Aug 29 2013 at 9:15pm
No, girl I didn't ask for nothing. I was admitted to the hospital b/c after doing it I was like leaking crazy blood clots and they told me it would stop the bleeding. I think it did, while I was there. But this bleeding for 3 weeks is for the birds, and my emotions is off the hook. I'm having to like give myself a pep talk to chill out. Lol, that ain't me. 
Back to Top
keesee View Drop Down
New Member
New Member


Joined: May 24 2010
Status: Offline
Points: 67
Post Options Post Options   Thanks (1) Thanks(1)   Quote keesee Quote  Post ReplyReply Direct Link To This Post Posted: Aug 29 2013 at 9:18pm
Originally posted by Up&Out39 Up&Out39 wrote:

GIRL I feel it! I got my depo about a month and a half ago. Just beginning of last week, I started bleeding. I was like "okay whatever...I don't see my boo for another2 weeks anyway. I can wait." BUT I AM STILL BLEEDING!! like w t f. Its not a lot, but everytime I wipe, there's a lil something. What if my dude wants to go down on me, what am I supposed to say... "oh hey, naa son! I'm bleeding"...that would turn him off forsure. 


And yesss I've been emotional too!I got in a disagreement with my best friend over somethng silly. And I almost lost my guy because I was being emtionally clingy lashing out and crying and UGHHHH. I've learned to control my emotions though so its not that bad

Luckily, I didnt gain any weight. BUT I STILL WANT THIS BLEEDING TO STOPPPPPPP! goodness.

Does anyone know of any other birthcontrol I can take that is as effective as the depo but doesnt give these dumb side effects??

Girl! That's what I'm saying. He'll say some slick sh*t like I don't believe you still bleeding. Baby, I want you down there as much as you want to go down. And every little thing makes me cry. He was like yo wtf is wrong. I'm like "I don't even know" while crying. I cannot wait for this sh*t to wear off. I wish I could take something to take this sh*t out of me. 

As far as alternatives. I never even wanted the depo. Ima have to talk to my dr. 
Back to Top
Geminigirl View Drop Down
VIP Member
VIP Member


Joined: Jun 15 2007
Status: Offline
Points: 6940
Post Options Post Options   Thanks (1) Thanks(1)   Quote Geminigirl Quote  Post ReplyReply Direct Link To This Post Posted: Aug 30 2013 at 1:52am
how old are yall boyfriends? if im bleeding im bleeding its natural. getting turned off? I guess.
Back to Top
Gia2009 View Drop Down
Elite Member
Elite Member
Avatar

Joined: Aug 14 2009
Status: Offline
Points: 10064
Post Options Post Options   Thanks (0) Thanks(0)   Quote Gia2009 Quote  Post ReplyReply Direct Link To This Post Posted: Aug 30 2013 at 2:35am
I took Depo after I had my first child at 19. Had to stop taking it about 5 years later, because I kept getting and inflamed cervix and I had bleeding only during sex. Was told by another doctor that depo is only supposed to be taken up to 3 years in a life time. I had problems for years and never knew it was the Depo. Although, I never gained weight on it nor was I ever emotional.

Don't get Nuva Ring either, I just got off to that after being on it for 2 months and this last time it made me bleed for a month straight. I'm doing the patch ortho evra now.

I think i had a point to make, but I forgot, oh well.
Back to Top
Lady ICE View Drop Down
Elite Member
Elite Member
Avatar

Joined: Jun 07 2007
Location: Gotham City
Status: Offline
Points: 278186
Post Options Post Options   Thanks (0) Thanks(0)   Quote Lady ICE Quote  Post ReplyReply Direct Link To This Post Posted: Aug 30 2013 at 2:54am
these stories are scaring me. bleeding for a month. omgosh i'd die.
Back to Top
Get Longer Healthier Faster Growing Hair
Get Healthier Stronger Longer Hair
Glam Twinz
Human Hair Wigs
Wefting Training
Brazilian Hair
Brazilian Hair
Wig and Hair Extension on Amazon
 Post Reply Post Reply Page  12>
  Share Topic   

Forum Jump Forum Permissions View Drop Down